Pacific Journal of Mathematics

Lattices of Lipschitz functions.

Nik Weaver

Article information

Pacific J. Math., Volume 164, Number 1 (1994), 179-193.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B42: Banach lattices [See also 46A40, 46B40]
Secondary: 46B25: Classical Banach spaces in the general theory 46E15: Banach spaces of continuous, differentiable or analytic functions


Weaver, Nik. Lattices of Lipschitz functions. Pacific J. Math. 164 (1994), no. 1, 179--193.

Export citation


  • [1] G. Birkhoff, Lattice Theory (third edition), Amer. Math. Soc. Colloq. PubL, vol.
  • [25] Amer. Math. Soc, Providence, RI, 1967.
  • [2] J. A. Johnson, Lipschitz spaces,Pacific J. Math., 51 (1974), 177-186.
  • [3] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces, Vol. I, North-Holland, London, 1971.
  • [4] G. N. Raney, TightGaloisconnections and complete distributivity, Trans. Amer. Math. Soc, 97 (1960), 418-426.
  • [5] D. R. Sherbert, Thestructureof ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc, 111 (1964), 240-272.